# SDR SWAA2019040131206

- Difficulty date: April 1, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 70,663 hours, 41,618 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1105011
- Part serial: 04M17703570011
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, AFT GALLEY FLIGHT ATTENDANTS SMELLED SMOKE.  FOUND CHARRED CARDBOARD DEBRIS UNDERNEATH OUTBOARD COFFEE MAKER IN AREA SMOKE WAS REPORTED.  R&R AFT COFFEE MAKER PER AMM.
